# SDR 2007UALA00647

- Difficulty date: March 3, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE PACK UNLACE TRIGGER IS BROKEN OFF.  REPLACED SLIDE. A/C RETURNED TO SERVICE.  SLIDE PROBLEM ROOT CAUSE: UNLACE TRIGGER FITTING BROKEN BY SIGNIFICANT IMPACT.
